# SDR AALA991444

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Loose
- Location: Lt Emerg Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT AFT OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  SECURED LAMP.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
